# SDR UIEA2014021800075

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,292 hours, 37,407 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0856LU6
- Part serial: 200409
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER`S PITOT EICAS MESSAGE.  REPLACED RT PITOT PROBE IAW AMM 34-11-01.  OPERATIONS CHECKED GOOD.  ALSO REPLACED CURRENT SENSING RELAY IAW FIM 30-31-00 WDM 30-31-21, OPERATIONS CHECKED NORMAL.
